# SDR MASA2018031213053

- Difficulty date: March 12, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N950LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15119
- Aircraft time: 18,416 hours, 16,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHT INOPERATIVE.  REPLACED THE LAMP.
